I find this page by accident. When I click the online consultation, a real doctor just appeared in the video. He answered all my questions and made a detailed analysis of my kidney problem.
Recently, my blood test shows that may creatinine is 2.9 ml/min and before that, I was taking lasix for a long time. I have a question: Can Lasix cause high creatinine levels? Please help me and thanks in advance.
Hello, friend, for your inquiry, I will give the general introduction and please read on.
Creatinine is the metabolic products of our muscles as well as the meat products we eat. Normally, kidney is kept its in the normal range. When creatinine increases, there must be something wrong with the kidneys.
And lasix is a kind of diuretic and has active ingredients of furosemide. It is often used in fluid retention, swelling, high blood pressure, heart failure and so on. But taking this medicine for a long term will increase the kidney workload and cause further kidney damage. Therefore, you should keep in touch with your doctor so as to adjust the dose of this medicines along with the changes of illness condition. Once kidney damage is caused, high creatinine level will appear easily.
Since I don’t know why are you taking lasix, I can not suggest you to stop this medicine freely. It is better that if you can attach your medical report to firstname.lastname@example.org. And we will provide more natural treatment to instead of western medicine, like Micro-Chinese Medicine Osmotherapy, Medicated Bath, Foot Bath, Acupuncture and so on. If you are interested in these therapies, and want to get rid of high creatinine level from the root, please feel free to contact us. Best regards!
Topic: High Creatinine Level